# SDR FDEA202106021435

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 43,705 hours, 6,896 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20558000
- Part serial: 13250
- Condition: Fire
- Location: Nr 8
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN, #8 BRAKE CAUGHT FIRE.    FIRE EXTINGUISHED BY RAMP CREW, THEN BY FIRE DEPARTMENT.  REMOVED #8 BRAKE & WHEEL & PERFORMED HIGH ENERGY STOP/ HEAT DAMAGE INSPECTION ON ALL WHEELS & BRAKES IAW AMM: 05-51-14-2.  NO DEFECT FOUND.  REPLACED # 8 BRAKE ASSY IAW AMM: 32-45-07-4 & ITS ASSOCIATED  BRAKE TEMP SENSOR IAW AMM 32-46-03-4.  REPLACED #8 WHEEL ASSY IAW AMM 32-45-01-4.  INFLATED NEW TIRE TO SERVICE PRESSURE & CARRIED OUT #8 BRAKE OPS/CHK IAW AMM 32-45-07-4.  ALL TESTS PASSED & NO HYRAULIC LEAK FOUND.  A/C IS OK FOR SERVICE.
